# SDR VNAA0407009

- Difficulty date: July 31, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 22,460 hours, 19,725 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD9422AOAO01
- Part serial: 3070023
- Condition: Failed
- Location: Lavatory
- Part time: 20,051 hours, 17,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE MESSAGE.  MAINTENANCE CONTROL DEFERRED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH MEL  26-3 CODE-C.  THE MEL WAS CLEARED BY REPLACING THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
